Analgesic nephropathy

Jump to: navigation, search

For patient information click here

Analgesic nephropathy
Phenacetin.png
Classically caused by mixed analgesics containing phenacetin, analgesic nephropathy was once a common cause of acute kidney injury.
ICD-10 N14.0
ICD-9 583.89

Analgesic nephropathy Microchapters

Home

Patient Information

Overview

Historical Perspective

Pathophysiology

Differentiating Analgesic nephropathy from other Diseases

Epidemiology and Demographics

Risk Factors

Natural History, Complications and Prognosis

Diagnosis

History and Symptoms

Physical Examination

Laboratory Findings

CT

Treatment

Medical Therapy

Future or Investigational Therapies

Case Studies

Case #1

Analgesic nephropathy On the Web

Most recent articles

Most cited articles

Review articles

CME Programs

Powerpoint slides

Images

American Roentgen Ray Society Images of Analgesic nephropathy

All Images
X-rays
Echo & Ultrasound
CT Images
MRI

Ongoing Trials at Clinical Trials.gov

US National Guidelines Clearinghouse

NICE Guidance

FDA on Analgesic nephropathy

CDC on Analgesic nephropathy

Analgesic nephropathy in the news

Blogs on Analgesic nephropathy

Directions to Hospitals Treating Analgesic nephropathy

Risk calculators and risk factors for Analgesic nephropathy

Editor-In-Chief: C. Michael Gibson, M.S., M.D. [1]

Synonyms and Keywords: Analgesic abuse nephropathy; analgesic-associated nephropathy; AAN

Overview

Historical Perspective

Pathophysiology

Differentiating Analgesic nephropathy from other Diseases

Epidemiology and Demographics

Risk Factors

Natural History, Complications and Prognosis

Diagnosis

History and Symptoms | Physical Examination | Laboratory Findings | CT

Treatment

Medical Therapy | Future or Investigational Therapies

Case Studies

Case #1

de:Analgetikanephropathie



Linked-in.jpg